# SDR AALA201704059024

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 54,423 hours, 20,373 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3633
- Condition: Leaking
- Location: Apu
- Part time: 49,618 hours, 23,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT & CREW COMPLAINED OF FUMES, AND BREATHING DIFFICULTIES IN CABIN.  FOUND THE APU GENERATOR LEAKING.  CLEANED AREA AROUND APU INLET,  REPLACED APU GENERATOR.  AIRCRAFT WAS GROUNDED.
